RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2016, Volume 62, Pages 72–84 (Mi cmfd310)  

This article is cited in 1 scientific paper (total in 1 paper)

On behavior of solutions of parabolic nondivergent equations with increasing higher-order coefficients at large values of time

V. N. Denisov

Lomonosov Moscow State University, Moscow, Russia

Abstract: We investigate sufficient conditions of stabilization to zero for solutions of the Cauchy problem for linear parabolic second-order equation with increasing higher-order coefficients and initial-value functions of power growth rate at infinity.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-00471


Full text: PDF file (183 kB)
References: PDF file   HTML file
UDC: 517.956.41

Citation: V. N. Denisov, “On behavior of solutions of parabolic nondivergent equations with increasing higher-order coefficients at large values of time”, Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A. L. Skubachevskii (Peoples' Friendship University of Russia), CMFD, 62, PFUR, M., 2016, 72–84

Citation in format AMSBIB
\Bibitem{Den16}
\by V.~N.~Denisov
\paper On behavior of solutions of parabolic nondivergent equations with increasing higher-order coefficients at large values of time
\inbook Proceedings of the Seminar on Differential and Functional Differential Equations supervised by A.~L.~Skubachevskii (Peoples' Friendship University of Russia)
\serial CMFD
\yr 2016
\vol 62
\pages 72--84
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd310}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd310
  • http://mi.mathnet.ru/eng/cmfd/v62/p72

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Denisov, “O skorosti stabilizatsii resheniya zadachi Koshi dlya nedivergentnykh parabolicheskikh uravnenii s rastuschim mladshim koeffitsientom”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 586–598  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:91
    Full text:30
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020